# SDR 99ZZZX3222

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Rough
- Location: Trunnion
- Part time: 589 hours
- Component: 222012701125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR FEATHERING BEARINGS CRACKED ON BOTH TAIL ROTOR BLADES AND TAIL ROTOR TRUNNION BEARINGS ROUGH.  RE:  CHEVRON S/O NR 526657PNAV.
